Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mrrreeow

Accutane and headaches

Recommended Posts

Did anybody get headaches the first week of Accutane?

So far, I've had a slightly sore neck, slightly dry lips, and a mild headache (went away with Advil). It's my 4th day of the 'tane. I've had headaches for two days.

Is this common?

I was on 'tane once 3 years ago, and I don't remember getting any headaches.

confused.gif

Share this post


Link to post
Share on other sites

I just started my second round of accutane as well and I noticed I was getting headaches whereas I can't recall getting any during my first course. My lips also seemed more dry than last time. Strangely enough though, I'm about 10 days in and my skin oil is still persisting (though it is diminishing).

Definitely monitor that headache though, if it gets worse you should talk to your derm. I woke up this morning and my headache was completely gone so I'm guessing maybe mine was from school-related stress (finals time!).

Share this post


Link to post
Share on other sites

I wonder why I feel worse for this second course??

It's wierd.

I'll give it some time.

I might stop the tane for a day or two - see how I feel.

Share this post


Link to post
Share on other sites

i started a 2nd course nearl 6 weeks ago. first course was 4 years ago.

this time round i too got wierd headaches, mostly a feeling of built up pressure above and behind my eyes.

3 weeks later I developed tinnitus sad.gif . ive been off tane 3 weeks now and i feel fine, still got the T though eusa_wall.gifeusa_wall.gifeusa_wall.gif

I think if you really start feeling wierd, lay off it for a week or so. Seems to be a bad sign to me. but its different for everyone of course, caution is the key... wink.gif

Share this post


Link to post
Share on other sites

It could be simple anxiety over your second course - you might be holding tension in your muscles because of it. Could be dehydration as well. Take another dose of Advil, try to drink a lot of water today (not coffee or tea or soda) and relax - especially in the shoulders and neck. If the headache becomes severe you should contact your derm. I don't think you should stop over mild headache unless your derm tells you to, you may just need some time to adjust.

Share this post


Link to post
Share on other sites
i started a 2nd course nearl 6 weeks ago. first course was 4 years ago.

this time round i too got wierd headaches, mostly a feeling of built up pressure above and behind my eyes.

3 weeks later I developed tinnitus  sad.gif . ive been off tane 3 weeks now and i feel fine, still got the T though  eusa_wall.gif  eusa_wall.gif  eusa_wall.gif

I think if you really start feeling wierd, lay off it for a week or so. Seems to be a bad sign to me. but its different for everyone of course, caution is the key...  wink.gif

Share this post


Link to post
Share on other sites

they died down after a few weeks while still on the accutane, but i just didnt feel right. still slightly achey, dizzy, light headed. my concentration levels were down. I think it was just having a bad effect on my brain in general. Damn shame cos it cleared me in the short tim ei was on it.

Share this post


Link to post
Share on other sites
they died down after a few weeks while still on the accutane, but i just didnt feel right. still slightly achey, dizzy, light headed. my concentration levels were down. I think it was just having a bad effect on my brain in general. Damn shame cos it cleared me in the short tim ei was on it.

Share this post


Link to post
Share on other sites

hi! I had headaches the first two weeks or so i started accutane~ they went away though, and i dont get them anymore, I am on my 12th week. I just figured they were the adjusting period or whatever, they werent bad enough where i was worried, but they were annoying for a while. I think youll be fine in a few days, but if it lasts for a long time or becomes unmanageable then tell your doctor!

Share this post


Link to post
Share on other sites

i think it might have been a combination of things... some anxiety over taking a second course, the accutane itself, not enough sleep etc.

i didn't get a headache today actually.

i felt fine.

how strange.

maybe it was because i didn't get enough sleep the last few days - and i finally got a good nights sleep.

hopefully, its just an adjusting period.

thanks for all the helpful comments everybody - i appreciate it.

eusa_angel.gif

Share this post


Link to post
Share on other sites

My memory has been frazzled as a result of roaccutane i think. I forgot my password to my email !!! It took me about 5 minutes to remember it. That has never happened before. Honestly... can anyone else tell me whether roaccutane has effected their mental capacity/brainpower in any way ?

Share this post


Link to post
Share on other sites

Ive just done a week of tane 40mg a day and things aint lookin good. My lips are dry as fuck, i get slight headaches sometimes, my memory and concentration has gone abit shagged, expecially when i take them in the morning before work when i get to work im not as good at using some of the machines and shit, i feel angry irritable and depressed at times... and ive developed more spots

If this drug doesent clear my skin up on this first course, Fuck doing a second one.

Share this post


Link to post
Share on other sites
Ive just done a week of tane 40mg a day and things aint lookin good. My lips are dry as fuck, i get slight headaches sometimes, my memory and concentration has gone abit shagged, expecially when i take them in the morning before work when i get to work im not as good at using some of the machines and shit, i feel angry irritable and depressed at times... and ive developed more spots

If this drug doesent clear my skin up on this first course, Fuck doing a second one.

Share this post


Link to post
Share on other sites

The memory will get better. Mine did and I experienced memory loss issues during the first couple of months.

I had a migraine headache that set in within a day of starting the treatment and lasted 2-3 days. DRINK LOTS OF WATER. I haven't had a problem since and I'm coming to the end of a 5 month course.

Share this post


Link to post
Share on other sites
The memory will get better.  Mine did and I experienced memory loss issues during the first couple of months.

I had a migraine headache that set in within a day of starting the treatment and lasted 2-3 days.  DRINK LOTS OF WATER.  I haven't had a problem since and I'm coming to the end of a 5 month course.

Share this post


Link to post
Share on other sites
I was never told that poor memory was one of the side effects. I glad to hear that is only temporary though. Its really scaring me what this drug is doing to my brains.

Share this post


Link to post
Share on other sites

memory loss... u sure ur not trying to just blame accutane for it... I don't feel any different with my memory.

Share this post


Link to post
Share on other sites

Today i had a slight dull ache. Not enough to notice if i was occupied with something else... but if was in a state of mindfulness it got quite annoying. I hope it goes away tomorrow... last night i slept at 2.30 am though. I might go to bed earlier tonight.

Share this post


Link to post
Share on other sites

Headaches, joint pains and increased skull and eye pressure have been my primary side effects the last 3 courses, and it only got worse by each course. There is NO way this would have happenend without Accutane. It just shows how much this drug sux...

Fixes one problem, but gives you 10 others..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×